Volume 12 (2007)

Download this article
For screen
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
About this Series
Ethics Statement
Purchase Printed Copies
Author Index
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
 
MSP Books and Monographs
Other MSP Publications

On the degeneration ratio of tunnel numbers and free tangle decompositions of knots

Kanji Morimoto

Geometry & Topology Monographs 12 (2007) 265–275

DOI: 10.2140/gtm.2007.12.265

Bibliography
1 T Kobayashi, A construction of arbitrarily high degeneration of tunnel numbers of knots under connected sum, J. Knot Theory Ramifications 3 (1994) 179–186 MR1279920
2 K Morimoto, There are knots whose tunnel numbers go down under connected sum, Proc. Amer. Math. Soc. 123 (1995) 3527–3532 MR1317043
3 K Morimoto, Characterization of tunnel number two knots which have the property “2+1=2”, Topology Appl. 64 (1995) 165–176 MR1340868
4 K Morimoto, Tunnel number, 1–bridge genus and h–genus of knots, Topology Appl. 146/147 (2005) 149–158 MR2107142
5 M Scharlemann, J Schultens, Annuli in generalized Heegaard splittings and degeneration of tunnel number, Math. Ann. 317 (2000) 783–820 MR1777119